# SDR A6WA202010197332

- Difficulty date: October 9, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 37,890 hours, 36,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008183
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED SDI OF AFT PRESSURE BULKHEAD FWD FACE 2 EA INDICATIONS FOUND.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED HFEC INSPECTION ON THE FWD SURFACE OF THE AFT PRESSURE BULKHEAD WEB AT FS 621.00 BETWEEN LBL 36.20 AND RBL 36.20 FROM WL 73.00 TO WL 150.00, IAW NDTM AWAL SUPPLEMENT 09-008 AND NDTM PART 1 REV 41 51-20-06 EDDY CURRENT TESTER OLYMPUS NORTEC 600 S/N 200051301.  2 EA INDICATIONS FOUND ON WEB.  INDICATION NR 1 AT FS 621 & RBL 27.50 BETWEEN WL 109.75 AND WL 110.5 THAT MEASURES .75"L.  INDICATION NR 2 AT FS 621 & RBL 18.00 AND BETWEEN WL 109.5 AND WL 110.5 THAT MEASURES 1.0"L  PERFORMED CUTOUT ON CRACK LOCATION NR 1 L=2.950" X W=1.143".  CUTOUT ON CRACK LOCATION NR 2 IS L=3.086" X W=1.256" WITH HFEC ACCOMPLISHED AND NO DEFECTS NOTED.  FABRICATED LOCATION NR 1 DOUBLER FROM 2024 T-3 .040" L=11" X W=5.5", TRIPPLER FABRICATED FROM 2024 T-3 .063" L=9" X W=3.5", AND LOCATION NR 2 DOUBLER FABRICATED FROM 2024 T-3 .040" L=11 X 5.576" TRIPPLER FROM 2024 T-3 .063" L=9" X 3.5".  LOCATION NR 1 INSTALLED AT FS 621 & RBL 27.50 BETWEEN WL 109.75 AND WL 110.5.  LOCATION NR 2 INSTALLED AT FS 621 & RBL 18.00 BETWEEN WL 109.5 AND WL 110.5, REF BOMBARDIER REO 601R-53-61-1285 REV E DTD 2016-10-31.
